Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Studies on two-dimensional transonic flows of compressible fluid. I


Authors: S. Tomotika and K. Tamada
Journal: Quart. Appl. Math. 7 (1950), 381-397
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/32303
MathSciNet review: 32303
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/32303
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society